# SDR FDEA201011224454

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113N17632
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP FAIRING NR 672HB FWD EDGE ALUMINIUM HAS CRACK AT 5.00 POS CRACKED RT WING FLAP FAIRING NR 672HB R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
